Holonomy, extendibility, and the star universal cover of a topological groupoid

Osman Mucuk, Ilhan Icen


Let G be a groupoid and W be a subset of G which contains all the identities and has a topology. With some conditions on G and W, the pair (G;W) is called a locally topological groupoid. We explain a criterion for a locally topological groupoid to be extendible to a topological groupoid. In this paper we apply this result to get a topology on the monodromy groupoid MG which is the union of the universal covers of Gx's.


Locally topological groupoids; Holonomy groupoid; Extendibility

Full Text:



M. E. -S. A. -F. Aof and R. Brown, The holonomy groupoid of a locally topological groupoid, Topology Appl. 47 (1992), 97-113. http://dx.doi.org/10.1016/0166-8641(92)90065-8

R. Brown, Topology; A Geometric account of General Topology, Homotopy Types and the Fundamental Groupoid (Ellis Horwood, Chichester, 1988).

R. Brown and G. Danesh-Naruie, The fundamental groupoid as a topological groupoid, Proc. Edinburgh Math. Soc. 19 (2) (1975), 237-244. http://dx.doi.org/10.1017/S0013091500015509

R. Brown and Í. Íçen, Lie local subgroupoids and their Lie holonomy and monodromy groupoids, Topology Appl. 115 (2001), 125-138. http://dx.doi.org/10.1016/S0166-8641(00)00062-6

R. Brown Í. Íçen and O. Mucuk, Local subgroupoids II: Examples and properties, Topology Appl. 127 (2003), 393-408. http://dx.doi.org/10.1016/S0166-8641(02)00101-3

R. Brown and O. Mucuk, The monodromy groupoid of a Lie groupoid, Cah. Top. Géom. Diff. Cat. 36 (1995), 345-369.

R. Brown and O. Mucuk, Foliations, locally Lie groupoids and holonomy, Cah. Top. Gém. Diff. Cat. 37 (1996), 61-71.

C. Ehresmann, Catégories topologiques et catégories différentiables, Coll. Géom. Diff. Glob. Bruxelles (1959), 137-150.

K. C. H. Mackenzie, Lie groupoids and Lie algebroids in differential geometry, London Math. Soc. Lecture Note Series 124, (Cambridge University Press, 1987). http://dx.doi.org/10.1017/CBO9780511661839

O. Mucuk, Covering groups of non-connected topological groups and the monodromy groupoid of a topological groupoid, PhD Thesis, University of Wales, 1993.

O. Mucuk, Locally topological groupoid, Turkish Journal of Mathematics 21-2 (1997), 235-243.

J. Pradines, Théorie de Lie pour les Groupoides différentiables, relation entre proprieties locales et globales, Comptes Rendus Acad. Sci. Paris 263 (1966), 907-910.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt